Posted 5/30/2007 5:31 AM (GMT -7)
Hi Katina, and welcome:) I would suggest that you push for more testing, as Dany has already said,better safe then sorry, and with you taking pain meds, it could be drug induced swelling,,,maybe ask the dr to give you something else for pain. I have been told that, strangely, morphine patches, oxicodone, and a nasal spray w/some kind of med in it( I cant remember it right now) , are the least harmful for your liver. My husband and I were told this by 2 of his doctors and his home-health care nurse following heart surgery. Good luck finding the source of the problem and I hope it is a simple fix and nothing permanent.
Moderator for Hepatitis Forum
Life should NOT be a journey to the grave with the intention of arriving safely in an attractive and well preserved body,but rather to skid in sideways,chocolate in one hand,wine in the other,body used up ,totally worn out and screaming"WOOOOHOO WHAT A RIDE!!!"